On établit l’isomorphisme de dualité étrange pour toutes les surfaces
We extend results on generic strange duality for
Keywords:
Mot clés : surface
@article{AIF_2014__64_5_2067_0, author = {Marian, Alina and Oprea, Dragos}, title = {On {Verlinde} sheaves and strange duality over elliptic {Noether-Lefschetz} divisors}, journal = {Annales de l'Institut Fourier}, pages = {2067--2086}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {64}, number = {5}, year = {2014}, doi = {10.5802/aif.2904}, zbl = {06387331}, mrnumber = {3330931}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2904/} }
TY - JOUR AU - Marian, Alina AU - Oprea, Dragos TI - On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors JO - Annales de l'Institut Fourier PY - 2014 SP - 2067 EP - 2086 VL - 64 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2904/ DO - 10.5802/aif.2904 LA - en ID - AIF_2014__64_5_2067_0 ER -
%0 Journal Article %A Marian, Alina %A Oprea, Dragos %T On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors %J Annales de l'Institut Fourier %D 2014 %P 2067-2086 %V 64 %N 5 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2904/ %R 10.5802/aif.2904 %G en %F AIF_2014__64_5_2067_0
Marian, Alina; Oprea, Dragos. On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors. Annales de l'Institut Fourier, Tome 64 (2014) no. 5, pp. 2067-2086. doi : 10.5802/aif.2904. https://www.numdam.org/articles/10.5802/aif.2904/
[1] Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 4, Springer-Verlag, Berlin, 1984, pp. x+304 | DOI | MR | Zbl
[2] The Euclid-Fourier-Mukai algorithm for elliptic surfaces (arXiv:1002.4986, to appear in Asian J. Math.)
[3] Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math., Volume 498 (1998), pp. 115-133 | DOI | MR | Zbl
[4] Derived categories of twisted sheaves on Calabi-Yau manifolds, ProQuest LLC, Ann Arbor, MI, 2000, pp. 196 Thesis (Ph.D.)–Cornell University | MR
[5] On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom., Volume 10 (2001) no. 1, pp. 81-100 | MR | Zbl
[6] Algebraic surfaces and holomorphic vector bundles, Universitext, Springer-Verlag, New York, 1998, pp. x+328 | DOI | MR | Zbl
[7] Note on tautological classes of moduli of
[8] Relative integral functors for singular fibrations and singular partners, J. Eur. Math. Soc., Volume 11 (2009), pp. 597-625 | DOI | MR | Zbl
[9] Birational symplectic manifolds and their deformations, J. Differential Geom., Volume 45 (1997) no. 3, pp. 488-513 http://projecteuclid.org/euclid.jdg/1214459840 | MR | Zbl
[10] Fibré déterminant et courbes de saut sur les surfaces algébriques, Complex projective geometry (Trieste, 1989/Bergen, 1989) (London Math. Soc. Lecture Note Ser.), Volume 179, Cambridge Univ. Press, Cambridge, 1992, pp. 213-240 | DOI | MR | Zbl
[11] Dualité étrange sur le plan projectif, 1996 (Luminy)
[12] Algebraic geometric interpretation of Donaldson’s polynomial invariants, J. Differential Geom., Volume 37 (1993) no. 2, pp. 417-466 http://projecteuclid.org/euclid.jdg/1214453683 | MR | Zbl
[13] A tour of theta dualities on moduli spaces of sheaves, Curves and abelian varieties (Contemp. Math.), Volume 465, Amer. Math. Soc., Providence, RI, 2008, pp. 175-201 | DOI | MR | Zbl
[14] Generic strange duality for
[15] A Torelli theorem for algebraic surfaces of type
[16] Abelian fibred holomorphic symplectic manifolds, Turkish J. Math., Volume 27 (2003) no. 1, pp. 197-230 | MR | Zbl
[17] Dualité étrange de Le Potier et cohomologie du schéma de Hilbert ponctuel d’une surface, Gaz. Math. (2007) no. 112, pp. 53-65 | MR | Zbl
[18] Cohomology of the Hilbert scheme of points on a surface with values in representations of tautological bundles, Duke Math. J., Volume 150 (2009) no. 2, pp. 211-267 | DOI | MR | Zbl
Cité par Sources :